Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



Factorial threefold hypersurfaces

Author: Ivan Cheltsov
Journal: J. Algebraic Geom. 19 (2010), 781-791
Published electronically: June 17, 2009
MathSciNet review: 2669729
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $ X$ be a hypersurface in $ \mathbb{P}^{4}$ of degree $ d$ that has at worst isolated ordinary double points. We prove that $ X$ is factorial in the case when $ X$ has at most $ (d-1)^{2}-1$ singular points.

References [Enhancements On Off] (What's this?)

Additional Information

Ivan Cheltsov
Affiliation: School of Mathematics, University of Edinburgh, Edinburgh EH9 3JZ, United Kingdom

Received by editor(s): April 30, 2008
Received by editor(s) in revised form: September 6, 2008
Published electronically: June 17, 2009